# SDR P2RA950034

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14975
- Make and model: Airbus A300 B4-203
- Aircraft serial: 261
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 650660
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLT NR 603 - ATL-LGB - CREW REPORTED, THAT NR 1 ENGINE GREEN HYD PUMP 'MI' WENT AMBER SHORTLY BEFORE TOP OF DESCENT.  NR 1 PUMP WAS SET TO DUMP.  PRESSURE AND QTY NORMAL.  APPROX 5 MINUTES LATER, QTY WENT TO ZERO.  LANDED LGB SAFELY.  AIRCRAFT TOWED TO TERMINAL FROM RUNWAY.  MAINTENANCE REPLACED NR 1 ENGINE HYD GREEN PUMP, CASE DRAIN FILTER AND FLUSHED OUT THE HYD SYSTEM.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RELEASED FOR SERVICE.  (M)
